U.S. doctors online nowAsk doctors free
CA
A 26-year-old female asked:

Citalopram withdrawal 2 weeks after stopping feeling out of it and derealization, wellbutrin (bupropion) doing the same thing 2 weeks after stopping?

1 doctor answer2 doctors weighed in
Dr. Syed H. Sajid
Psychiatry 29 years experience
Consult Psychiatrist: Withdrawal symptoms, may take more than 2 weeks to go away. Discuss with your Psychiatrist. Gradual withdrawal is more helpful than sudden discontinuation. Return of depression, should also be considered as a withdrawal symptom.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 7, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.